Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the heights of group characters


Author: R. J. Haggarty
Journal: Proc. Amer. Math. Soc. 63 (1977), 213-216
MSC: Primary 20C20
MathSciNet review: 0435199
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For a finite p-soluble group G we derive a bound on the heights of the irreducible complex characters of G lying in a p-block B. This bound depends on the prime p and the exponent d of a defect group of B. We show by examples that this bound is of the right order of magnitude.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20C20

Retrieve articles in all journals with MSC: 20C20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0435199-1
Keywords: Modular representations, block, defect, height
Article copyright: © Copyright 1977 American Mathematical Society